# SDR SIMA1321

- Difficulty date: May 11, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N971NA
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 017
- Aircraft time: 24,633 hours, 33,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 167006
- Condition: Failed
- Location: Rows 2,3,&4
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4262 - FLOOR PROXIMITY LIGHTS AT 2A AND 3/4A INOPERATIVE.  INSTALLED NEW BULBS IN 2, 3, AND 4 A POSITIONS.  OPS CHECKED GOOD.  (X)
